MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 49/20; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 49/20; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 49/20
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
It was reported that a revision shoulder surgery was performed due to loosening and abrasion of the glenoid component.Update avoe 06-jun-2023.It was further reported that the initial surgery took place in 2015 at the (b)(6).During the revision surgery on (b)(6) 2023 the patient was treated with a conversion to an inverse ascend from stryker.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 49/20
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17170758
Report Number1220246-2023-06945
Device Sequence Number6649412
Product Code QHQ
UDI-Device Identifier00888867060074
UDI-Public00888867060074
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 49/20
Device Catalogue NumberAR-9349-20
Device Lot Number1295121802
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown